# SDR UPS06848204

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5610 · Flight Compartment Windows
- Part: Linkage
- Condition: Stuck
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SLIDING WINDOW WILL NOT OPEN.  ADJUSTED PILOT SLIDING WINDOW UPPER ACTUATING LINKAGE ROD PER AMM 56-10-03-56, OPS OK.
